$F$ tests for mean and covariance structure analysis

Yuan, Ke-Hai, Bentler, Peter M. . Journal of Educational and Behavioral Statistics 1999. 24 (3) :225-243

Locate this article in:

Bibtex

@article{CIS-157209,
  Author = {Yuan, Ke-Hai and Bentler, Peter M.},
  Title = {$F$ tests for mean and covariance structure analysis},
  Journal = {Journal of Educational and Behavioral Statistics},
  Volume = {24},
  Number = {3},
  Year = {1999},
  Pages = {225--243},
  Keywords = {$F$-test, Hotelling's $T^2$, asymptotic distribution free, mean structure}
}

Similar articles